Fiscal Deficits, Economic Growth, and Government Debt in the USA





Author(s): Taylor, Lance; Carvalho, Laura; Proano, Christian R.  ; Barbosa, Nelson
By: ... ; Proaño Acosta, Christian ; ...
Title of the Journal: Cambridge Journal of Economics
ISSN: 0309-166X, 1464-3545
Publisher Information: Oxford : Oxford Univ. Press
Year of publication: 2012
Volume: 36
Issue: 1
Pages: 189-204
Language(s): English
DOI: 10.1093/cje/ber041
URL: http://cje.oxfordjournals.org/content/36/1/189....
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/48557
Release Date: 27. August 2020